Antibiotic Associated Diarrhoea

Home » Naturopathy Treatment » Antibiotic Associated Diarrhoea

Naturopathic Treatment for Antibiotic Associated Diarrhoea

While sometimes necessary, antibiotics often destroy healthy populations of bacteria in the gut that are crucial for normal gut function and stool formation. This is why people often get loose stools and other gut symptoms while taking antibiotics. 

Because they affect the healthy flora of the gut, they can cause an imbalance of good and bad bacteria, which increases inflammation in the gut and also predisposes a person to further gut issues down the track. 

Within the gut it is all about balance. The good bacteria help keep the bad in check, but when there are lowered amounts of good bacteria, which could be caused by antibiotics, the bad can overrun the good and cause inflammation in the gut, leading to uncomfortable digestive symptoms. 

Therefore, if you’re taking antibiotics, find out how you can protect your health gut flora populations and negate the negative effects of antibiotics on your gut via practical, sustainable and evidence-based diet and lifestyle interventions, as well as herbal/nutritional supplementation.

Lastly, if you find yourself being prescribed antibiotics on a regular basis for a particular chronic infection, you need to address the underlying causes of why this infection is reoccurring and what is going on with your immune function. This normally relates back to your diet and lifestyle habits.

Call Oak Health today or book an appointment online to find out how you can protect your gut flora from the effects of antibiotics and optimise your immune function to treat chronic infections that will avoid the need for antibiotics.

Naturopathy Consultation Online

How does it work?
Book now